# SDR YENA2024071601026

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 88,021 hours, 32,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / WINDSHIELD FRAME / CENTER LOWER NODE & CONTINUITY FITTINGS / CRACKS - TEMPORARY REPAIR DURING C9 CHECK ON N510JB (MSN 01280) AT MXA DATED JUN 2024, WHILE ACCOMPLISHING REF /2/ SB NDT INSPECTIONS ON THE WINDSHIELD FRAMING CENTER POST, CRACKS WERE FOUND AT LH & RH CENTER LOWER NODE & CONTINUITY FITTINGS. CRACK 1: 5.4MM (L) X 1.5MM (D) LOCATED ON THE LEFT CENTRAL LOWER NODE OF THE FRONT WINDSHIELD FRAMING - CRACK 2: 8.41MM (L) X 4.91MM (D) LOCATED ON THE RIGHT CENTRAL LOWER NODE OF THE FRONT WINDSHIELD FRAMING - CRACK 3 & 4 LOCATED ON CONTINUITY FITTINGS LH/RH SIDE RESPECTIVELY. REFER TO REF /1/ EO FOR DETAILS.PER THE REQUIREMENTS OF THE REF /2/ SB, AIRBUS MUST BE CONTACTED FOR ASSESSMENT WITH THESE FINDINGS.  NOT CAPABLE OF PERFORMING MIRROR FITTING REPAIR AS A PERMANENT SOLUTION AND THEREFORE REQUESTED TEMPORARY REPAIR. AIRBUS PROVIDED REPAIR INSTRUCTIONS TO PERFORMING REWORKS AND SAFETY CUT PER REF /4/ RI REPAIR SOLUTION RS5, REPLACING CONTINUITY FITTINGS PER REF /5/ RI. THESE INSTRUCTIONS ARE APPROVED BY REF /3/ RDAF AS A TEMPORARY REPAIR WITH 6600FC LIFE LIMIT. EC A24-792-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF /1/ EO AND COMPLIES WITH REF /3/ RDAF WITHOUT DEVIATION. EC A24-792-02 TRACKS PERMANENT REPAIR DUE IN 6600FC. SUBSTANTIATION: THIS REPAIR IS APPROVED AS CAT C REPAIR PER REF /3/ RDAF AND IS CLASSIFIED AS MAJOR.(E/C: A24-792-01)
